I took Plan B on the 28th an hour or so after having sexual intercourse the condom broke and he claimed to pull out and we did a few more rounds after, I took Plan B and felt fine the next day but I do have some bloating and was emotional today (30th). Is it normal for the pill to cause symptoms this far out?
Plan B is a huge dose of artificial hormone, that can cause side effects for months, for some women.
The Manufacturer advises you are not protected for any further intercourse you have, once you've taken The Drug.
If you were close to ovulation, Plan B may not have been the best form of emergency contraception for you. Ella (Ulipristal Acetate) is the only emergency pill proven can prevent pregnancy in the 24 hours around ovulation itself, & even that is not guaranteed. You can see that claim on the Ella website. Plan B might help, but it's not proven if it can.
If this was the case, & you feel you need an extra measure of protection, then you can have an IUD fitted by a doctor, within 5 days (120 hours) of the unprotected sex, & that can prevent a pregnancy implanting. It can also be left in place for longer term contraception.
IUDs can be painful for women who've never given birth before.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.